# SDR SWAA2021040226097

- Difficulty date: January 10, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AEF DAMAGED ON BACK SIDE OF PANEL / PASSENGER CABIN FLOOR PANEL 241AEF WITH DAMAGED ON BACK SIDE OF PANEL WAS REPAIRED IAW SRM 53-00-50-2R-1.
